# SDR AALA202410303122

- Difficulty date: October 27, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- Aircraft time: 78,498 hours, 32,724 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Union
- Condition: Leaking
- Location: Zone 700
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ACCOMPLISHED JPC 26L00021001 A320 SMOKE/ODOR/FUMES INITIAL TROUBLESHOOTING FOUND SOURCE OF THE FUMES TO BE COMING FROM THE APU. APU INTLET HAD OIL CONTAMINATION. AFTER APU WAS CLEAND FOUND A SUBSTANTIAL LEAK IN THE L/H W/W FROM A LOOSE UNION THAT WAS IMPACTING THE APU INLET. TIGHTENED UNION LEAK CHECKS GOOD.
